# SDR SWIA200412845

- Difficulty date: January 7, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 19,208 hours, 27,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 12 BRACKET BEHIND PILOT'S DV WINDOW IS CRACKED AT FLANGE HOLE.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INTERCOSTAL AT FRAME NR 12 BEHIND PILOT'S DV WINDOW PER EMB120 SRM 51-40-02.
